| Model Number |
2000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that distal tip fracture occurred.During preparation of a 182cm j choice floppy guidewire, the tip was found to be fractured.The procedure was completed with another of the same device.There were no patient complications reported.
Additional Manufacturer Narrative
B3: date of event: use the first day of the month of the aware date as the event date, as it was not provided.
Additional Manufacturer Narrative
B3: date of event: use the first day of the month of the aware date as the event date, as it was not provided.Device evaluated by mfr: returned product consisted of choice floppy 182cm j guidewire.Visual and microscope inspection reveals that the spring tip was observed bent and stretched.No issues could be found that can be related to the reported issue and the reported complaint is not confirmed.
Event or Problem Description